# SDR SWIA200312258

- Difficulty date: August 11, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 4,434 hours, 3,426 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(STAB TRIM CH 1 INOP) MESSAGE DURING CRUISE, WOULD NOT ENGAGE.  REMOVED AND REPLACED PILOTS STAB TRIM DISCONNECT SWITCH WITH A SERVICEABLE UNIT IAW MM 27-41-30.  OPS CHECKS GOOD.
